This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters To the Editor

Olanzapine Elevation of Serum Creatine Kinase

Ezequiel Martí­-Bonmatí­, PharmD; Eva San Valero-Carcelén, MD; Maria Pilar Ortega-Garcia, PharmD; and Ricardo Rubini-Puig, MD

Published: April 15, 2003

Article Abstract

Letter to the Editor

Sir: We describe a causal finding of a clinically asymptomatic case of serum creatine kinase (CK) increase in a 54-year old man treated with olanzapine.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Volume: 64

Quick Links: Schizophrenia and Schizoaffective Disorders , Side Effects

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Case Report

Safety and Tolerability of Concomitant Intranasal Esketamine Treatment With Irreversible, Nonselective MAOIs: A Case Series

Three cases suggest that concomitant use of intranasal esketamine with an irreversible, nonselective MAOI is safe in...

Read More...